# SDR 0200119603

- Difficulty date: January 17, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N603NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47101
- Aircraft time: 69,665 hours, 65,181 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HCK IN ATL, THE VENTRAL DOOR JAMB AND CAP WERE FOUND CRACKED.  REPAIRED PER EA 96-185463.
